RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 520–524 (Mi mz867)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems

A. Yu. Kolesova, N. Kh. Rozovb

a P. G. Demidov Yaroslavl State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm867

Full text: PDF file (156 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 444–447

Bibliographic databases:

UDC: 517.927.4
Received: 07.12.1999

Citation: A. Yu. Kolesov, N. Kh. Rozov, “Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems”, Mat. Zametki, 67:4 (2000), 520–524; Math. Notes, 67:4 (2000), 444–447

Citation in format AMSBIB
\Bibitem{KolRoz00}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 520--524
\mathnet{http://mi.mathnet.ru/mz867}
\crossref{https://doi.org/10.4213/mzm867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769899}
\zmath{https://zbmath.org/?q=an:1036.34068}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 444--447
\crossref{https://doi.org/10.1007/BF02676400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz867
  • https://doi.org/10.4213/mzm867
  • http://mi.mathnet.ru/eng/mz/v67/i4/p520

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sharma K.K. Rai P. Patidar K.C., “A Review on Singularly Perturbed Differential Equations with Turning Points and Interior Layers”, Appl. Math. Comput., 219:22 (2013), 10575–10609  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:93
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020